Skip to main content

Higher Spin Gravity and Generalized Spacetime Geometry

Publications

The Cosmological Singularity

Author(s): Vladimir Belinski, Marc Henneaux
Published in: 2017
DOI: 10.1017/9781107239333

Canonical field anticommutators in the extended gauged Rarita-Schwinger theory

Author(s): Stephen L. Adler, Marc Henneaux, Pablo Pais
Published in: Physical Review D, Issue 96/8, 2017, Page(s) 085005-1/085005-8, ISSN 2470-0010
DOI: 10.1103/PhysRevD.96.085005

A note on ‘gaugings’ in four spacetime dimensions and electric-magnetic duality

Author(s): Marc Henneaux, Bernard Julia, Victor Lekeu, Arash Ranjbar
Published in: Classical and Quantum Gravity, Issue 35/3, 2018, Page(s) 037001, ISSN 0264-9381
DOI: 10.1088/1361-6382/aa9fd5

Integrable systems with BMS3 Poisson structure and the dynamics of locally flat spacetimes

Author(s): Oscar Fuentealba, Javier Matulich, Alfredo Pérez, Miguel Pino, Pablo Rodríguez, David Tempo, Ricardo Troncoso
Published in: Journal of High Energy Physics, Issue 2018/1, 2018, Page(s) 1-36, ISSN 1029-8479
DOI: 10.1007/JHEP01(2018)148

Higher Spins without (Anti-)de Sitter

Author(s): Stefan Prohazka, Max Riegler
Published in: Universe, Issue 4/1, 2018, Page(s) 20, ISSN 2218-1997
DOI: 10.3390/universe4010020

Soft hairy warped black hole entropy

Author(s): Daniel Grumiller, Philip Hacker, Wout Merbis
Published in: Journal of High Energy Physics, Issue 2018/2, 2018, Page(s) 1-24, ISSN 1029-8479
DOI: 10.1007/JHEP02(2018)010

Deformations of vector-scalar models

Author(s): Glenn Barnich, Nicolas Boulanger, Marc Henneaux, Bernard Julia, Victor Lekeu, Arash Ranjbar
Published in: Journal of High Energy Physics, Issue 2018/2, 2018, Page(s) 1-51, ISSN 1029-8479
DOI: 10.1007/JHEP02(2018)064

BMS group at spatial infinity: the Hamiltonian (ADM) approach

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Journal of High Energy Physics, Issue 2018/3, 2018, Page(s) 1-26, ISSN 1029-8479
DOI: 10.1007/jhep03(2018)147

Hypermultiplet gaugings and supersymmetric solutions from 11D and massive IIA supergravity on $$\hbox {H}^{(p,q)}$$H(p,q) spaces

Author(s): Adolfo Guarino
Published in: The European Physical Journal C, Issue 78/3, 2018, Page(s) 1-10, ISSN 1434-6044
DOI: 10.1140/epjc/s10052-018-5672-9

The action of the (free) (4, 0)-theory

Author(s): Marc Henneaux, Victor Lekeu, Amaury Leonard
Published in: Journal of High Energy Physics, Issue 2018/1, 2018, Page(s) 1-28, ISSN 1029-8479
DOI: 10.1007/JHEP01(2018)114

Asymptotic symmetries of electromagnetism at spatial infinity

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Journal of High Energy Physics, Issue 2018/5, 2018, Page(s) 0-29, ISSN 1029-8479
DOI: 10.1007/JHEP05(2018)137

The action of the (free) theory in six spacetime dimensions

Author(s): Marc Henneaux, Victor Lekeu, Javier Matulich, Stefan Prohazka
Published in: Journal of High Energy Physics, Issue 2018/6, 2018, Page(s) 0-34, ISSN 1029-8479
DOI: 10.1007/JHEP06(2018)057

Hamiltonian structure and asymptotic symmetries of the Einstein-Maxwell system at spatial infinity

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Journal of High Energy Physics, Issue 2018/7, 2018, Page(s) 0-22, ISSN 1029-8479
DOI: 10.1007/jhep07(2018)171

Supersymmetric Galilean conformal blocks

Author(s): Ivano Lodato, Wout Merbis, Zodinmawia
Published in: Journal of High Energy Physics, Issue 2018/9, 2018, ISSN 1029-8479
DOI: 10.1007/jhep09(2018)086

Higher-spin charges in Hamiltonian form. I. Bose fields

Author(s): A. Campoleoni, M. Henneaux, S. Hörtner, A. Leonard
Published in: Journal of High Energy Physics, Issue 2016/10, 2016, Page(s) 1-38, ISSN 1029-8479
DOI: 10.1007/JHEP10(2016)146

Twisted self-duality for higher spin gauge fields and prepotentials

Author(s): Marc Henneaux, Sergio Hörtner, Amaury Leonard
Published in: Physical Review D, Issue 94/10, 2016, Page(s) 1-14, ISSN 2470-0010
DOI: 10.1103/PhysRevD.94.105027

Three-dimensional conformal geometry and prepotentials for four-dimensional fermionic higher-spin fields

Author(s): Marc Henneaux, Victor Lekeu, Amaury Leonard, Javier Matulich, Stefan Prohazka
Published in: Journal of High Energy Physics, Issue 2018/11, 2018, Page(s) 0-27, ISSN 1029-8479
DOI: 10.1007/JHEP11(2018)156

Higher-spin charges in Hamiltonian form. II. Fermi fields

Author(s): A. Campoleoni, M. Henneaux, S. Hörtner, A. Leonard
Published in: Journal of High Energy Physics, Issue 2017/2, 2017, Page(s) 0-38, ISSN 1029-8479
DOI: 10.1007/JHEP02(2017)058

Spatially isotropic homogeneous spacetimes

Author(s): José Figueroa-O’Farrill, Stefan Prohazka
Published in: Journal of High Energy Physics, Issue 2019/1, 2019, ISSN 1029-8479
DOI: 10.1007/jhep01(2019)229

Revisiting the asymptotic dynamics of General Relativity on AdS3

Author(s): Hernán A. González, Javier Matulich, Miguel Pino, Ricardo Troncoso
Published in: Journal of High Energy Physics, Issue 2018/12, 2018, ISSN 1029-8479
DOI: 10.1007/jhep12(2018)115

Asymptotic structure of a massless scalar field and its dual two-form field at spatial infinity

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Journal of High Energy Physics, Issue 2019/5, 2019, Page(s) 0-30, ISSN 1029-8479
DOI: 10.1007/jhep05(2019)147

Asymptotic structure of electromagnetism in higher spacetime dimensions

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Physical Review D, Issue 99/12, 2019, Page(s) 125006-1/21, ISSN 2470-0010
DOI: 10.1103/physrevd.99.125006

Local Quantum Energy Conditions in Non-Lorentz-Invariant Quantum Field Theories

Author(s): Daniel Grumiller, Pulastya Parekh, Max Riegler
Published in: Physical Review Letters, Issue 123/12, 2019, ISSN 0031-9007
DOI: 10.1103/physrevlett.123.121602

Invariance of Unruh and Hawking radiation under matter-induced supertranslations

Author(s): Geoffrey Compère, Jiang Long, Max Riegler
Published in: Journal of High Energy Physics, Issue 2019/5, 2019, ISSN 1029-8479
DOI: 10.1007/jhep05(2019)053

Prepotentials for linearized supergravity

Author(s): Victor Lekeu, Amaury Leonard
Published in: Classical and Quantum Gravity, Issue 36/4, 2019, Page(s) 045012, ISSN 0264-9381
DOI: 10.1088/1361-6382/aafd40

Limits of three-dimensional gravity and metric kinematical Lie algebras in any dimension

Author(s): Javier Matulich, Stefan Prohazka, Jakob Salzer
Published in: Journal of High Energy Physics, Issue 2019/7, 2019, ISSN 1029-8479
DOI: 10.1007/jhep07(2019)118

Geometry and BMS Lie algebras of spatially isotropic homogeneous spacetimes

Author(s): José Figueroa-O’Farrill, Ross Grassie, Stefan Prohazka
Published in: Journal of High Energy Physics, Issue 2019/8, 2019, ISSN 1029-8479
DOI: 10.1007/jhep08(2019)119

Chiral tensors of mixed Young symmetry

Author(s): Marc Henneaux, Victor Lekeu, Amaury Leonard
Published in: Physical Review D, Issue 95/8, 2017, Page(s) 084040-1/084040-6, ISSN 2470-0010
DOI: 10.1103/PhysRevD.95.084040

A note on the double dual graviton

Author(s): Marc Henneaux, Victor Lekeu, Amaury Leonard
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 53/1, 2020, Page(s) 014002, ISSN 1751-8113
DOI: 10.1088/1751-8121/ab56ed

Asymptotic dynamics of AdS3 gravity with two asymptotic regions

Author(s): Marc Henneaux, Wout Merbis, Arash Ranjbar
Published in: Journal of High Energy Physics, Issue 2020/3, 2020, Page(s) 0-42, ISSN 1029-8479
DOI: 10.1007/jhep03(2020)064

Geometric actions and flat space holography

Author(s): Wout Merbis, Max Riegler
Published in: Journal of High Energy Physics, Issue 2020/2, 2020, Page(s) 0-58, ISSN 1029-8479
DOI: 10.1007/jhep02(2020)125

On asymptotic charges in 3D gravity

Author(s): Eric A Bergshoeff, Wout Merbis, Paul K Townsend
Published in: Classical and Quantum Gravity, Issue 37/3, 2020, Page(s) 035003, ISSN 0264-9381
DOI: 10.1088/1361-6382/ab5ea5

Ehlers symmetry in four dimensions

Author(s): Sucheta Majumdar
Published in: Physical Review D, Issue 101/2, 2020, Page(s) 024052-1/024052-10, ISSN 2470-0010
DOI: 10.1103/physrevd.101.024052

Near horizon dynamics of three dimensional black holes

Author(s): Daniel Grumiller, Wout Merbis
Published in: SciPost Physics, Issue 8/1, 2020, Page(s) 1-30, ISSN 2542-4653
DOI: 10.21468/scipostphys.8.1.010

A note on electric-magnetic duality and soft charges

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Journal of High Energy Physics, Issue 2020/6, 2020, ISSN 1029-8479
DOI: 10.1007/jhep06(2020)081

On higher-spin supertranslations and superrotations

Author(s): Andrea Campoleoni, Dario Francia, Carlo Heissenberg
Published in: Journal of High Energy Physics, Issue 2017/5, 2017, Page(s) 0-30, ISSN 1029-8479
DOI: 10.1007/JHEP05(2017)120

Timelike duality, M′-theory and an exotic form of the Englert solution

Author(s): Marc Henneaux, Arash Ranjbar
Published in: Journal of High Energy Physics, Issue 2017/8, 2017, Page(s) 0-14, ISSN 1029-8479
DOI: 10.1007/JHEP08(2017)012

Asymptotic realization of the super-BMS algebra at spatial infinity

Author(s): Marc Henneaux, Javier Matulich, Turmoli Neogi
Published in: Physical Review D, Issue 101/12, 2020, Page(s) 1-12, ISSN 2470-0010
DOI: 10.1103/physrevd.101.126016

The Asymptotic Structure of Gravity at Spatial Infinity in Four Spacetime Dimensions

Author(s): Marc Henneaux, Cédric Troessaert
Published in: Proceedings of the Steklov Institute of Mathematics, Issue 309/1, 2020, Page(s) 127-149, ISSN 0081-5438
DOI: 10.1134/s0081543820030104